# SDR AALA202507222472

- Difficulty date: April 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,016 hours, 29,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING REAR SPAR TRAILING EDGE TOP SKIN PANEL LOWER SURFACE AT WX3494.5 BETWEEN RIBS 7 AND 9. REPAIRED SKIN PANEL PER EA 364615.
